# SDR MHR22024092400733

- Difficulty date: September 24, 2024
- Submitted: September 24, 2024
- Operation: General aviation
- Aircraft: N216MH
- Make and model: Bell 206L-4
- Aircraft serial: 52296
- Aircraft time: 12,728 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: TAI6040032105
- Part serial: TA115477
- Condition: Flaking
- Location: Transmission
- Part time: 188 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TRANSMISSION ASSEMBLY HAD METAL IN OIL.
